Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Fuzzy open mapping

Properties of Fuzzy Closed Linear Operator

Jehad R. Kider; Noor A. Kadhum

Engineering and Technology Journal, 2019, Volume 37, Issue 1B, Pages 25-31
DOI: 10.30684/etj.37.1B.5

In this paper we recall the definition of fuzzy norm of a fuzzy bounded linear operator and the fuzzy convergence of sequence of fuzzy bounded linear operators in order to prove the uniform fuzzy bounded theorem and fuzzy open mapping theorem. The definition of fuzzy closed linear operators on fuzzy normed spaces is introduced in order to prove the fuzzy closed graph theorem.